# SDR UIE2002F00009

- Difficulty date: May 28, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N348G
- Make and model: Beech G35
- Aircraft serial: D4532
- Engine: Cont E225*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6379
- Part serial: 01020178
- Condition: Failed
- Location: Engine
- Part time: 18 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE RIGHT MAGNETO FAILED DURING MAGNETO CHECK.  FOUND IMPULSE COUPLER SPRING IN TWO PIECES.  SPRING BROKE INTO TWO PIECE FOR UNKNOWN REASON.  ALSO FOUND PREVIOUS TECHNICIAN SPLICED MAG (P) LEAD AND GROUND WIRE TOGETHER CAUSING THE MAG TO GROUND OUT INTERMITTENT.  THE REASON FOR THE INTERMITTENT WAS THE GROUND WIRE WAS POORLY CONNECTED TO THE (P) LEAD.  (SW152002B0548 FSDO)
